# SDR ASOA201803287043

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 145660003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK, FOUND A CRACK AROUND THE FUEL SHUTOFF VALVE INSIDE FUEL PANELS 531CB AND 531DB.  MAINTENANCE INSTALLED A REPAIR TO RIB 7, LEFT WING IAW ETD 2018-145-027438.
